MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)

DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Catalog Number 8000.COM02
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Codes Intraocular Pressure, Delayed, Uncontrolled (1936); No Consequences Or Impact To Patient (2199)
Date of Event 05/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was reviewed during the retrospective review.Investigation determined that the pump is working according specifications, our suspicion is that there was not enough fluid in the bottle or a blocked tube, which caused no infusion.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(6).).Details of this activity were discussed with (b)(6) during a tele-conference on (b)(6) 2017.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
At our customer there are infusion problems on eva.The surgeon still hears the sound of the drops/drop noise, but there is no infusion, why the eyes collapse.
 
Additional Manufacturer Narrative
This complaint was reviewed during the retrospective review.Investigation determined that the pump is working according specifications, our suspicion is that there was not enough fluid in the bottle or a blocked tube, which caused no infusion.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre b.V.).Details of this activity were discussed with cdrh office of compliance (b)(4)) during a tele-conference on (b)(6) 2017.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description

Brand Name
EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Common Device Name
EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7568814
Report Number1222074-2018-00170
Device Sequence Number16584234
Product Code HQC
UDI-Device Identifier08717872019659
UDI-Public08717872019659
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 05/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8000.COM02
Device Lot Number2015000464
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2016
Supplement Date Received by Manufacturer05/27/2016
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1